# SDR AWXA200601382

- Difficulty date: July 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545855538
- Condition: Corroded
- Location: Bs 955-997
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON THE R2 INNER STRUCTURE BS 955-997, RBL 42-59, WL 208.  MAINTENANCE REPLACED R2 INNER STRUCTURE BS 955-997, RBH 42 IAW B737-300 SRM 51-40-02-0G FIG 3 , 4 , 12.  REMOVED CORROSION ORIGINAL MATERIAL .071.  REMOVED .010. REMAINING .061 FOUND TO BE OUT OF LIMITS IAW B 737-300 SRM 53-60-15- IAI FIG 101.
